# SDR SWIA202005140687

- Difficulty date: March 13, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT P/N 600-31902-269 HAS EXFOLIATED CORROSION COMMON TO FWD INTERCOSTAL DD4.   (C-CHECK) RO 5/10/2020   REMOVED AND INSTALLED NEW PAX DOOR CLEAT IAW CRJ 900 SRM AND BOMBARDIER DWG.COMPLETED SKYWEST FORM M-337.  COMPLIED WITH SKYWEST TASK CARD.
